Volume 26, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Deformed dimensional reduction

Ben Davison and Tudor Pădurariu

Geometry & Topology 26 (2022) 721–776
Bibliography
1 K Behrend, J Bryan, B Szendrői, Motivic degree zero Donaldson–Thomas invariants, Invent. Math. 192 (2013) 111 MR3032328
2 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analysis and topology on singular spaces, I", Astérisque 100, Soc. Math. France (1982) 5 MR751966
3 A Cazzaniga, A Morrison, B Pym, B Szendrői, Motivic Donaldson–Thomas invariants of some quantized threefolds, J. Noncommut. Geom. 11 (2017) 1115 MR3713014
4 B Davison, The integrality conjecture and the cohomology of preprojective stacks, preprint (2016) arXiv:1602.02110
5 B Davison, The critical CoHA of a quiver with potential, Q. J. Math. 68 (2017) 635 MR3667216
6 B Davison, Refined invariants of finite-dimensional Jacobi algebras, preprint (2019) arXiv:1903.00659
7 B Davison, D Maulik, J Schürmann, B Szendrői, Purity for graded potentials and quantum cluster positivity, Compos. Math. 151 (2015) 1913 MR3414389
8 B Davison, S Meinhardt, Donaldson–Thomas theory for categories of homological dimension one with potential, preprint (2015) arXiv:1512.08898
9 B Davison, S Meinhardt, Motivic Donaldson–Thomas invariants for the one-loop quiver with potential, Geom. Topol. 19 (2015) 2535 MR3416109
10 B Davison, S Meinhardt, Cohomological Donaldson–Thomas theory of a quiver with potential and quantum enveloping algebras, Invent. Math. 221 (2020) 777 MR4132957
11 B Davison, A T Ricolfi, The local motivic DT/PT correspondence, J. Lond. Math. Soc. 104 (2021) 1384 MR4332481
12 J Denef, F Loeser, Motivic exponential integrals and a motivic Thom–Sebastiani theorem, Duke Math. J. 99 (1999) 285 MR1708026
13 J Denef, F Loeser, Geometry on arc spaces of algebraic varieties, from: "European Congress of Mathematics, I" (editors C Casacuberta, R M Miró-Roig, J Verdera, S Xambó-Descamps), Progr. Math. 201, Birkhäuser (2001) 327 MR1905328
14 G Dobrovolska, V Ginzburg, R Travkin, Moduli spaces, indecomposable objects and potentials over a finite field, preprint (2016) arXiv:1612.01733
15 A I Efimov, Cyclic homology of categories of matrix factorizations, Int. Math. Res. Not. 2018 (2018) 3834 MR3815168
16 T Ekedahl, The Grothendieck group of algebraic stacks, preprint (2009) arXiv:0903.3143
17 S M Gusein-Zade, I Luengo, A Melle-Hernández, A power structure over the Grothendieck ring of varieties, Math. Res. Lett. 11 (2004) 49 MR2046199
18 T Hausel, E Letellier, F Rodriguez-Villegas, Positivity for Kac polynomials and DT–invariants of quivers, Ann. of Math. 177 (2013) 1147 MR3034296
19 Y Hirano, Derived Knörrer periodicity and Orlov’s theorem for gauged Landau–Ginzburg models, Compos. Math. 153 (2017) 973 MR3631231
20 M U Isik, Equivalence of the derived category of a variety with a singularity category, Int. Math. Res. Not. 2013 (2013) 2787 MR3071664
21 B Keller, Deformed Calabi–Yau completions, J. Reine Angew. Math. 654 (2011) 125 MR2795754
22 M Kontsevich, Y Soibelman, Stability structures, motivic Donaldson–Thomas invariants and cluster transformations, preprint (2008) arXiv:0811.2435
23 M Kontsevich, Y Soibelman, Cohomological Hall algebra, exponential Hodge structures and motivic Donaldson–Thomas invariants, Commun. Number Theory Phys. 5 (2011) 231 MR2851153
24 L Le Bruyn, Brauer–Severi motives and Donaldson–Thomas invariants of quantized threefolds, J. Noncommut. Geom. 12 (2018) 671 MR3825198
25 Q T Lê, Proofs of the integral identity conjecture over algebraically closed fields, Duke Math. J. 164 (2015) 157 MR3299104
26 L Maxim, M Saito, J Schürmann, Symmetric products of mixed Hodge modules, J. Math. Pures Appl. 96 (2011) 462 MR2843222
27 S Meinhardt, M Reineke, Donaldson–Thomas invariants versus intersection cohomology of quiver moduli, J. Reine Angew. Math. 754 (2019) 143 MR4000572
28 J Nicaise, S Payne, A tropical motivic Fubini theorem with applications to Donaldson–Thomas theory, Duke Math. J. 168 (2019) 1843 MR3983293
29 M V Nori
30 D O Orlov, Triangulated categories of singularities, and equivalences between Landau–Ginzburg models, Mat. Sb. 197 (2006) 117 MR2437083
31 T Pădurariu, K–theoretic Hall algebras for quivers with potential, preprint (2019) arXiv:1911.05526
32 M Reineke, Cohomology of noncommutative Hilbert schemes, Algebr. Represent. Theory 8 (2005) 541 MR2199209
33 M Saito, Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci. 24 (1988) 849 MR1000123
34 M Saito, Introduction to mixed Hodge modules, from: "Actes du Colloque de Théorie de Hodge", Astérisque 179–180, Soc. Math. France (1989) 10, 145 MR1042805
35 M Saito, Mixed Hodge modules and admissible variations, C. R. Acad. Sci. Paris Sér. I Math. 309 (1989) 351 MR1054250